Volume 31 (2020)
Volume 30 (2019)
Volume 29 (2018)
Volume 28 (2017)
Volume 27 (2016)
Volume 26 (2015)
Volume 25 (2014)
Volume 24 (2013)
Volume 23 (2012)
Volume 22 (2011)
Volume 21 (2010)
Volume 20 (2009)
Volume 19 (2008)
Volume 18 (2007)
Volume 17 (2006)
Volume 16 (2005)
Volume 15 (2004)
Volume 14 (2003)
Volume 13 (2002)
Volume 12 (2001)
Volume 11 (2000)
Volume 10 (1999)
Volume 9 (1998)
Volume 8 (1997)
Volume 7 (1996)
Volume 6 (1995)
Volume 5 (1994)
Volume 4 (1993)
Volume 3 (1992)
Volume 2 (1991)
Volume 1 (1990)
Volume 1 (1989)
1. Some Asymptotic Results of Kernel Density Estimator in Length-Biased Sampling

M. Ajami; V. Fakoor; S. Jomhoori

Volume 24, Issue 1 , Winter 2013, , Pages 55-62

Abstract
  In this paper, we prove the strong uniform consistency and asymptotic normality of the kernel density estimator proposed by Jones [12] for length-biased data.The approach is based on the invariance principle for the empirical processes proved by Horváth [10]. All simulations are drawn for different ...  Read More